Analysis on a SIRS Epidemic Model with a Nonlinear Incidence Rate
|更新时间:2026-09-14
|
Analysis on a SIRS Epidemic Model with a Nonlinear Incidence Rate
一类带有非线性传染率的SIRS传染病模型
Issue 1, Pages: 1-5(2005)
作者机构:
山西财经大学应用数学系 山西太原030006上海大学数学系上海,200436
作者简介:
基金信息:
DOI:
CLC:
Published:2005
稿件说明:
移动端阅览
王拉娣. Analysis on a SIRS Epidemic Model with a Nonlinear Incidence Rate[J]. 2005, (1): 1-5.
DOI:
王拉娣. Analysis on a SIRS Epidemic Model with a Nonlinear Incidence Rate[J]. 2005, (1): 1-5.DOI:
Analysis on a SIRS Epidemic Model with a Nonlinear Incidence Rate
摘要
建立了一类带有非线性传染率的SIRS传染病模型
得到了地方病平衡点存在的阈值.当该阈值不大于1时
无病平衡点是全局渐近稳定的.当该阈值大于1时
无病平衡点是不稳定的
地方病平衡点是全局渐近稳定的.
Abstract
A SIRS epidemic model with a nonlinear incidence rate is established. The threshold of existence of endemic equilibrium is found. The disease-free equilibrium is globally asymptotically stable when the threshold is not greater than one; the disease-free equilibrium is unstable
and the endemic equilibrium is globally asymptotically stable when the threshold is not greater than one.